# SDR AWXA200500696

- Difficulty date: June 7, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 9630896
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK DISCOVERED CRACK .322 INCHES LONG AT FORMED CHANNEL LOCATED AT BS 178 WL 230 RBL 17.1.  MAINTENANCE REMOVED AND FABRICATED NEW CHANNEL IAW BOEING DWG 9-63089.  INSTALLED FABRICATED REPAIR PARTS AT BS 178 WL 230 RBL 17.1 IAW BOEING 737-300 SRM 51-40-02-0 FIG 212.
